MAUDE Adverse Event Report: ARTHREX, INC. 3.0MM KNOTLESS SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.0MM KNOTLESS SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.0MM KNOTLESS SUTURETAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that an ar-8934bck 3.0mm knotless suturetak experienced an issue during a surgical procedure.The surgeon used a 2.4mm step drill to prepare the olecranon for anchor insertion and cycled the drill 2¿3 times.While inserting the anchor, the junction between the corkscrew body of the anchor and the portion engaged with the inserter snapped.The anchor did not break off inside the patient, and the surgeon was able to use another suturetak to complete the case.Prior to inserting the replacement anchor, the site was re-drilled with the 2.4mm step drill.This was discovered during an elbow epicondylitis repair procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 11/18/2025: the case was completed using a replacement ar-8934bck 3.0mm knotless suturetak.There were no case delay and no additional anesthesia administered.
 
Additional Manufacturer Narrative
Additional information: the failed device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded the most likely cause.The most likely cause of the reported failure was misaligned insertion and/or prying or levering the device during insertion, which resulted in damage to the device.Dfu-0054-eo at revision 7, bio-fastak, fastak¿, suturetak®, and fibertak® suture anchors.G.Precautions.5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
3.0MM KNOTLESS SUTURETAK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23684563
Report Number1220246-2025-05290
Device Sequence Number15891318
Product Code MAI
UDI-Device Identifier00888867380981
UDI-Public(01)00888867380981(11)240426(17)280331(10)15240385
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.0MM KNOTLESS SUTURETAK
Device Catalogue NumberAR-8934BCK
Device Lot Number15240385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown